# SDR ASOA2012101802369

- Difficulty date: October 15, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,350 hours, 22,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501219
- Condition: Cracked
- Location: Bs 621-625.3
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING GENERAL VISUAL INSPECTION OF THE INTERCOSTAL AT FS 621- 625.3 IAW SB 601R-53-048, REV C FOUND INTERCOSTAL TO BE CRACKED AT AFT RADIUS APPROX .500" LONG.   REO 601R-53-61-4686 HAS BEEN ACCOMPLISHED.
